Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 9, NWS Northern Indiana

June 21, 20165 counties in Indiana

NWS Northern Indiana issued this river flood warning at Jun 21, 2016, 12:27 AM EDT for 5 counties in Indiana. It took effect at Jun 21, 2016, 1:00 AM EDT. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Jun 21, 2016, 12:27 AM EDT (04:27 UTC)
In effect from
Jun 21, 2016, 1:00 AM EDT
Expired
Jun 23, 2016, 3:49 AM EDT
In force
51 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 9.45 ft at Jun 21, 2016, 2:00 AM EDT.

actionminormoderate5101506/2106/2206/2306/24
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

869 
WGUS43 KIWX 210427
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1227 AM EDT TUE JUN 21 2016

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties

Heavy rainfall over the Eel River Basin has created a significant amount of runoff. 
Rainfall reports of 1 to 3 inches fell within a few hours upstream of North Manchester.
Rapid rises will persist through afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-220427-
/O.NEW.KIWX.FL.W.0009.160621T0500Z-160623T0749Z/
/NMCI3.1.ER.160621T0500Z.160621T1800Z.160622T0749Z.NO/
1227 AM EDT TUE JUN 21 2016

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Eel River at North Manchester
* until late Wednesday night.
* At 11 PM Monday the stage was 8.1 feet and rising.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage very early Tuesday
  morning and crest near 10.5 feet around 2 PM Tuesday June 21 and 
  fall below flood stage around 3 AM Wednesday June 22.
* At 11.0 feet...Flood water nears the lumber company and trailer 
  court on south Mill Street.
* This crest compares to a previous crest of 10.9 feet which occurred 
  on May 11 2016.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$
3 follow-up statements
100 
WGUS83 KIWX 210826
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
426 AM EDT TUE JUN 21 2016

...The Flood Warning has been extended for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties 
 
Heavy rainfall from storms Monday afternoon and evening produced flooding along the Eel 
River. The river is still in flood...but has crested and will continue to fall today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-220826-
/O.EXT.KIWX.FL.W.0009.000000T0000Z-160622T1028Z/
/NMCI3.1.ER.160621T0441Z.160621T0645Z.160621T1028Z.NO/
426 AM EDT TUE JUN 21 2016

 The Flood Warning has been extended for
  The Eel River at North Manchester
* until Wednesday morning.
* At 3 AM Tuesday the stage was 9.4 feet and rising.
* Minor flooding is occurring.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage 
  around  6 AM Tuesday June 21.
* At 11.0 feet...Flood water nears the lumber company and trailer 
  court on south Mill Street.
* This crest compares to a previous crest of 10.9 feet which occurred 
  on May 11 2016.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$
720 
WGUS83 KIWX 211012
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
612 AM EDT TUE JUN 21 2016

...The Flood Warning has been extended for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties 
 
*********************************************************
.Write a short synopsis about the causes of the flooding after the 
dot. Do not remove the dot. Remove the stars and this message before 
sending. Thank you.
********************************************************

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-220930-
/O.EXT.KIWX.FL.W.0009.000000T0000Z-160622T0930Z/
/NMCI3.1.ER.160621T0441Z.160621T0645Z.160621T0930Z.NO/
612 AM EDT TUE JUN 21 2016

 The Flood Warning has been extended for
  The Eel River at North Manchester
* until late tonight.
* At 5 AM Tuesday the stage was 9.0 feet and falling.
* Minor flooding is occurring.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage 
  around  5 AM Tuesday June 21.
* At 9.0 feet...The river is at flood stage...minor agricultural 
  flooding occurs.
* This crest compares to a previous crest of 9.1 feet which occurred 
  on Apr 12 2013.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$
447 
WGUS83 KIWX 211054
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
654 AM EDT TUE JUN 21 2016

...The Flood Warning is cancelled for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties
 
This will be the last statement for this high water event.

INC017-085-103-169-183-211124-
/O.CAN.KIWX.FL.W.0009.000000T0000Z-160622T0930Z/
/NMCI3.1.ER.160621T0441Z.160621T0645Z.160621T0930Z.NO/
654 AM EDT TUE JUN 21 2016

The Flood Warning is cancelled for
  The Eel River at North Manchester
* At 6 AM Tuesday the stage was 8.8 feet
* Flood stage is 9.0 feet.
* The river fell below flood stage early Tuesday morning.
* Forecast...The river will fall to near 8.6 feet around  8 AM 
  Tuesday June 21.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 20, 7:33 PM EDT, 4 hours 54 minutes earlier.

Area forecast discussion, Jun 20, 7:33 PM EDT, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
733 PM EDT MON JUN 20 2016

.SYNOPSIS...
Issued at 409 PM EDT Mon Jun 20 2016

A cold front dropping across the area will bring scattered showers
and thunderstorms to northern Indiana and northwest Ohio this
evening. A few storms may produce damaging wind gusts, large hail,
and brief torrential rainfall. Quiet conditions are expected
Tuesday and Tuesday night behind the front. This front will return
northward on Wednesday as an upper level disturbance tracks out of
the northern Plains. This will result in a renewed threat of
showers and thunderstorms, with the possibility of severe weather
Wednesday afternoon and Wednesday night, along with localized
heavy rainfall. Low temperatures will range from 60 to 65. High
temperatures on Tuesday will range from the upper 70s to lower
80s.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 409 PM EDT Mon Jun 20 2016

Near term severe threat will continue to be the primary
forecast

Showers and thunderstorms have developed in association with lead
short wave broad pre-frontal confluence/moisture-pooling zone. This
pooled moisture has led to an axis of 1500-2500 100 mb MLCAPES
from northeast Illinois across far northern Indiana and southern
lower Michigan this afternoon. Deep layer shear has also been on
increase across lower Michigan, northern Indiana this afternoon,
into the 30 to 40 knot range. With very warm low/mid level
profiles, isolated damaging wind gusts have been the main threat
to this point, and would expect occasional more intense precip
loading and core collapses to pose an additional threat of
isolated damaging winds as storms drop southward over the next few
hours, along with a possibility of some isolated large hail. Main
limiting factors for a more widespread severe event continue to be
rather weak convergence across the area and being somewhat
divorced from strong mid/upper level forcing across the Great
Lakes. Still expecting threat of isolated damaging winds/large
hail to persist as front/prefrontal moisture zone drop southward
across the area through around 01Z or 02Z. Cooler and less humid
conditions for Tuesday/Tuesday night behind this front with a
brief lull in more active weather as main focus for shower and
thunderstorm activity shifts westward across the mid MS Valley.
High should reach around the 80 degree mark for Tuesday with
noticeably less humid conditions.

&&

.LONG TERM...(Tuesday Night through Monday)
Issued at 409 PM EDT Mon Jun 20 2016

Active weather still appears to be in store for midweek with
greatest concern period late Wednesday afternoon into Wednesday
night with a potential of an organized higher end severe event. Some
inherent uncertainty still exists regarding convective evolution for
Wednesday/Wednesday night. Synoptic pattern does appear to favor an
active period however as low level boundary does not make
significant southward progress, and should begin to lift back
northeastward as westerly flow strengthens in response to next ridge
riding wave across the Plains. This pattern will set up an intense
instability gradient from the southern Great Lakes to the Mid Ms Rvr
Valley which could pose a favorable track for any upstream MCS
development into the local area, particularly by Wednesday night.
Biggest uncertainty at this time is the nature of the convection
Wednesday afternoon/Wednesday evening and whether any discrete
development can occur. There may be a narrow window particularly
across southwest half of the area where some near sfc based discrete
development can occur late Wednesday afternoon/Wednesday evening.
However, at this time will continue to stress primary hazards as
damaging straight line winds with a potential more organized MCS.
Strong low level moisture convergence associated with stronger
southwest flow nosing into the area with PWATS pooling to 1.75-2.00
inches Wednesday night. With excessive column moisture and a couple
of rounds of convection expected Wednesday/Wednesday night.

Maintained mid range chance/low likely PoPs into Thursday morning,
especially eastern half with gradually drying conditions for
Thursday afternoon.  A brief period of quieter weather then in store
for Friday/Saturday before next Pacific wave tops the ridge across
western CONUS on Saturday. This will allow for warming temperatures
this weekend with eventual increasing rain/thunder chances for
Saturday night-Sunday night.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 724 PM EDT Mon Jun 20 2016

Thunderstorms which initiated along enhanced low level moisture
axis have now slipped south of the terminals. Temps and dew points
have recovered quickly to the north of these storms, with greatest
MUCAPE axis across far northwest Indiana and southwest lower
Michigan. With upper trough gradually sinking south across Great
Lakes and frontal boundary about to push across northern Indiana,
hard to completely discount isolated thunder developing over next
few hours, but will omit from TAFS with low probabilities for
terminal point forecasts. Quiet weather expected for the remainder
of the TAF period, with gusty west-northwest winds on Tuesday
to around 20 knots with mainly clear skies.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Marsili

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 20, 8:27 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
827 PM EDT MON JUN 20 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-220030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
827 PM EDT MON JUN 20 2016 /727 PM CDT MON JUN 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE THIS EVENING. WIND GUSTS
TO 50 MPH AND SMALL HAIL WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY.
SOME OF THE STORMS WEDNESDAY AND WEDNESDAY NIGHT MAY BE SEVERE
WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS.

HEAVY RAINFALL IS ALSO POSSIBLE WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-220030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
827 PM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY. SOME
OF THE STORMS WEDNESDAY AND WEDNESDAY NIGHT MAY BE STRONG TO
SEVERE WITH GUSTY WINDS...HAIL AND INCREASED WAVE HEIGHTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jun 20, 9:14 PM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
914 PM EDT MON JUN 20 2016

INZ007-MIZ080-081-OHZ001-210215-
STEUBEN-HILLSDALE-BRANCH-WILLIAMS-
914 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN STEUBEN...SOUTHEASTERN
BRANCH...SOUTHWESTERN HILLSDALE AND NORTHERN WILLIAMS COUNTIES...

AT 913 PM EDT...A STRONG THUNDERSTORM WAS NEAR FREMONT...OR 9 MILES
NORTH OF ANGOLA...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANGOLA...MONTPELIER...FREMONT...HAMILTON...PIONEER...EDON...HOLIDAY
CITY...COLUMBIA...WEST JEFFERSON...RAY...KINDERHOOK...CALIFORNIA...
CAMDEN...MONTGOMERY...CLEAR LAKE...YORK...HAMILTON LAKE...NETTLE
LAKE...NEVADA MILLS AND LAKE OF THE WOODS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 351 AND 357.
 INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 6.
 INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 138 AND 156.
 INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 18.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4169 8440 4153 8449 4153 8490 4177 8513
      4186 8505
TIME...MOT...LOC 0113Z 304DEG 29KT 4178 8501

SLL
Special weather statement, Jun 20, 9:31 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT MON JUN 20 2016

MIZ081-210145-
HILLSDALE-
931 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HILLSDALE COUNTY...

AT 931 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
ADDISON...OR 10 MILES NORTHEAST OF HILLSDALE...MOVING EAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JEROME...SOMERSET...MOSCOW...NORTH ADAMS AND SOMERSET CENTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4187 8436 4195 8460 4207 8463 4207 8436
TIME...MOT...LOC 0131Z 269DEG 46KT 4204 8450

SLL
Special weather statement, Jun 20, 10:08 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EDT MON JUN 20 2016

INZ006>009-210315-
STEUBEN-NOBLE-LAGRANGE-DE KALB-
1008 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT DE KALB...SOUTHERN STEUBEN...
NORTHERN NOBLE AND SOUTHERN LAGRANGE COUNTIES...

AT 1008 PM EDT...A STRONG THUNDERSTORM WAS NEAR TOPEKA...OR NEAR
LIGONIER...MOVING EAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AUBURN...KENDALLVILLE...GARRETT...LIGONIER...BUTLER...AVILLA...
ALBION...WATERLOO...HAMILTON...ROME CITY...TOPEKA...ST. JOE...
CONCORD...WOLCOTTVILLE...ASHLEY...NEWVILLE...HUDSON...CORUNNA...
ALTONA AND ADAMS LAKE.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 326 AND
345.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4161 8481 4127 8481 4142 8560 4160 8556
TIME...MOT...LOC 0208Z 277DEG 29KT 4150 8548

SLL
Local storm report, Jun 20, 10:41 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 PM EDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             1 WNW ROME CITY         41.49N 85.38W
06/20/2016  E1.00 INCH       NOBLE              IN   LAW ENFORCEMENT

            .

&&

MCS
Local storm report, Jun 20, 11:02 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 PM EDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             1 WNW ROME CITY         41.49N 85.38W
06/20/2016  E1.00 INCH       NOBLE              IN   LAW ENFORCEMENT

            .

0857 PM     HAIL             BRONSON                 41.87N 85.19W
06/20/2016  E0.88 INCH       BRANCH             MI   TRAINED SPOTTER

            .

0546 PM     TSTM WND GST     REYNOLDS                40.75N 86.87W
06/20/2016  E60 MPH          WHITE              IN   TRAINED SPOTTER

            ESTIMATED WIND GUST TO 60 MPH AND PEA SIZE
            HAIL.

0353 PM     TSTM WND DMG     2 E MILFORD             41.41N 85.81W
06/20/2016                   KOSCIUSKO          IN   NEWSPAPER

            SIGNIFICANT WIND DAMAGE TO A BARN AND SILO
            ON THE EAST SIDE OF MILFORD.

0300 PM     HAIL             BUCHANAN                41.83N 86.37W
06/20/2016  E1.00 INCH       BERRIEN            MI   PUBLIC

            REPORTS OF HAIL UP TO 1 INCH IN DIAMETER AS
            WELL AS TREE BRANCHES AND LIMBS DOWN. .

0244 PM     TSTM WND DMG     2 NW GEORGETOWN         41.75N 86.25W
06/20/2016                   ST. JOSEPH         IN   PUBLIC

            DOWNED POWER LINE ACROSS IN 933 NORTH OF
            AUTEN ROAD.

0230 PM     HAIL             NILES                   41.83N 86.25W
06/20/2016  E1.00 INCH       BERRIEN            MI   BROADCAST MEDIA

            REPORTS AND PICTURES OF AT LEAST 1 INCH
            DIAMETER HAIL. ALSO BRANCHES AND TREE LIMBS
            DOWN. RELAYED BY WSBT. .

0220 PM     TSTM WND DMG     CENTREVILLE             41.92N 85.53W
06/20/2016                   ST. JOSEPH         MI   TRAINED SPOTTER

            REPORTS OF TREES, TREE LIMBS AND POWER LINES
            DOWN. SOME TREES POSSIBLY ONTO VEHICLES.
            TIME ESTIMATED FROM RADAR. .

0215 PM     TSTM WND DMG     THREE RIVERS            41.94N 85.63W
06/20/2016                   ST. JOSEPH         MI   TRAINED SPOTTER

            MULTIPLE TREES DOWN ALONG HOFFMAN ST.
            ADDITIONAL TREES, TREE LIMBS AND POWER LINES
            DOWN IN THE AREA. .

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Jun 20, 11:28 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1128 PM EDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             EDGERTON                41.45N 84.75W
06/20/2016  M0.50 INCH       WILLIAMS           OH   TRAINED SPOTTER

            .

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:14 PM EDTSpecial Weather StatementIWXSteuben61 min
Jun 20, 10:08 PM EDTSpecial Weather StatementIWXDeKalb, Noble67 min
Jun 20, 10:16 PM EDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble, Steuben44 min
Jun 20, 10:46 PM EDTSevere Thunderstorm WarningIWXDeKalb19 min

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.